# SDR FDEA201003180910

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: Bs 560 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SILL WEB GOUGED AT BS 560, STR 4L.  REMOVED INNER SKIN AT UPPER SILL IAW SRM 51-30-2.  FABRICATED INNER SKIN USING 2024-T3, .090", PO NR 9009093 APROX  DIM 88" X 33.75" IAW SRM 53-10-2, FIG 3A AND DWG NR 53FX1551.  INSTALLED INNER SKIN AT BS 526 TO BS 616 BETWEEN STR 4L AND 2L IAW SRM 51-30-2, REV 102.
